| Catalog Number |
URO175816S |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the customer on 3/15, "a foley was inserted before the start of a robotic assisted total laparoscopic hysterectomy and the balloon was found to have been ruptured when scrub tech and rn were going to do a bladder back fill.The catheter was in place for approximately 30 minutes".The customer reported that "a second foley was inserted and stayed in place for 5 minutes but the balloon ruptured for this foley as well.A single 16 fr dual chamber foley that was not part of a kit was inserted and stayed in place".The customer did not report any serious injury and stated that there were no issues with the patient.According to the customer there is no sample for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the customer on 3/15, "a foley was inserted before the start of a robotic assisted total laparoscopic hysterectomy and the balloon was found to have been ruptured when scrub tech and rn were going to do a bladder back fill.